# SDR MWEA98110

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 586
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND INSIDE LONGERON FITTING SPLICE AT FS 586 LONGERON 28R, CORROSION REMOVAL WENT BEYOND LIMITS.  REMOVED DAMAGED PART, FABRICATED REPLACE PART IAW SRM 53-11-2, INSTALLED FAB PART IAW SRM 51-30.
